# SDR USAA2013111200008

- Difficulty date: November 11, 2013
- Submitted: November 12, 2013
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 30,534 hours, 23,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT LENS MISSING AT 2 LEFT.  MAINTENANCE REPLACED EMERGENCY LIGHT LENS IAW AMM 33-50-00.  LIGHT OPS CHECKED OK.
